Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 9, Pages 447-458
http://dx.doi.org/10.1155/S1110757X03207075

On the existence of certainty equivalents of various relevant types

1Facultad de Economía y Empresa, Universidad de Salamanca, Salamanca E 37008, Spain
2Dipartimento di Matematica Applicata “Bruno de Finetti,”, Università di Trieste, Piazzale Europa 1, Trieste 34127, Italy

Received 24 July 2002; Revised 5 May 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. C. R. Alcantud and G. Bosi, “On the existence of certainty equivalents of various relevant types,” Journal of Applied Mathematics, vol. 2003, no. 9, pp. 447-458, 2003. https://doi.org/10.1155/S1110757X03207075.